Feb 18, 2011
Hello my name is Jana I m currently on Truvada and Isentress and I was enroll in co pay program for one year so I was able to get my medication. But program expired and I m worry about paying my medication I wonder if I can just stop taking them for couple months so I can do some saving. Do you think is ok to just stop and take the again?
| Response from Dr. Henry
In general dont recommend stopping effective HIV meds but there are numerous situations where stoppage cannot be avoided (such as no access to meds). Stopping meds can have consequences but many patients will do OK for a while off meds (risk to transmit to others goes up when meds stoppped) I encourage your work with your local HIV provider to see what payment options (including pharmaceutical assistance program or a Ryan White program if in the US) are available to you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Penis Discharge A Symptom Of Acute HIV Infection?
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Itchy Skin Could I Have Acute HIV Infection
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- Swollen Glands After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.